# SDR UIEA2015061600316

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AT RT FUSELAGE SKIN AFT OF AFT CARGO DOOR, STATION 1340 - 1355.  REPAIRED AREA OF DENTS ON RT FUSELAGE AS REQUIRED IAW INSTRUCTIONS PROVIDED IN SR 4-2890259542.
